# SDR 96ZZZX3151

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6200 · Main Rotor System
- Part: Flex Beam
- Part number: 900R1103001111
- Condition: Defective
- Location: M/R
- Part time: 445 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLEX BEAM BUMPER ASSY WRAPPING EXCESSIVELY SLIPPED IN THE AREA OF THE OUTBOARD APEX.  REPLACED WIH NEW UNIT, CORRECTED PROBLEM.
